# SDR SIMA20131126003

- Difficulty date: November 26, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND STRINGER 26 RT CORRODED BETWEEN FS 333.00 & 349.00.  REMOVED AND REPLACED STRINGER 26R IAW SRM 51-42-06.
